# SDR SWAA2024101146688

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 75,494 hours, 44,824 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT SERVICE DOOR LEFT SIDE SLIDE IS FALLING OUT OF CONTAINER; NOT SECURE.<[01] PERFORMED ESCAPE SLIDE PACK CHECK ON AFT SERVICE DOOR REF AMM 25-66-01. SLIDE SECURE AND NO DEFECTS NOTED.
